# SDR USAA2013082300002

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 67,898 hours, 45,578 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352Y1
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, FOUND A CRACK IN STRINGER CLIP AT BS 747, S24L.  REPLACED STRINGER CLIP IAW SRM 51-10-02-0G.
